# SDR AALA202405281162

- Difficulty date: May 27, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N840AN
- Make and model: Boeing 787-9
- Aircraft serial: 40656
- Aircraft time: 21,498 hours, 2,652 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: L2 Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: F/A SEAT AT 2L FLASHLIGHT HAS DEAD BATTERY. MAINTENANCE REPLACED FLASHLIGHT BATTERY AT F/A SEAT 2L IAW AMM 25-64-00.
